# SDR UALA2011102405760

- Difficulty date: October 23, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 37,968 hours, 15,934 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT LAVATORY PAN LOOSE.   FLOOR IS SPONGY.  FLOORBOARD UNDER PAN OK BUT FLOOR PAN IN LAVATORY MAT SEPARATING FROM FLOOR PAN LINES ACROSS PAN.
